# SDR AALA202306052505

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 23,401 hours, 10,601 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS SLIDING WINDOW DIFFICULT TO OPEN. MAINTENANCE ADJUSTED SLIDING WINDOW LATCHES PER AMM 56-12-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
